# SDR DJFA2005180

- Difficulty date: December 16, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N828CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258428
- Aircraft time: 6,458 hours, 3,952 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg Indict Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, CREW ONLY RECEIVED 2 GREEN L/G DOWN AND LOCKED LIGHTS WHEN GEAR WAS EXTENDED.  IND FOR N/G WAS NOT RECEIVED.  GEAR PIN WAS CHECKED AND IND N/G DOWN.  A TEST OF N/G IND BULB WAS GOOD.  WHEN FLAPS EXTENDED TO 25 DEGREES GEAR HORN SOUNDED, WHEN A/C WAS SLOWED TO LESS THAN 150 KTS GEAR HORN SOUNDED.  CREW ATTEMPTED TO MANUALLY EXTEND GEAR BUT PRESS REQUIRED FOR PUMPING INDICATED L/G WERE EXTENDED.  CREW WAS INFORMED GEAR APPEARED TO BE DOWN AFTER MAKING 2 FLY-BYS PAST TOWER.   FIRE RESCUE RESPONSE WAS GIVEN FOLLOWING AN UNEVENTFUL LANDING.  MX REPAIRED A CHAFED WIRE FOR NLG IND SYS AND ADJUSTED MICRO-SWITCHES.  L/G CYCLED SEVERAL TIMES, ALL L/G IND`S WERE OPERATING.  A/C WAS RETURNED TO SERVICE.
